Volume 119, Issue 2 – March 1984

Topological central extensions of semi-simple groups over local fields

Pages 203-268 by Gopal Prasad, M. S. Raghunathan

The unirationality of $\mathcal{A}_5$

Pages 269-307 by Ron Donagi

Non-elliptic Laplace equations on nilpotent Lie groups

Pages 309-385 by Richard C. Penney

Calculus on arithmetic surfaces

Pages 387-424 by Gerd Faltings

The dimension of the maximal measure for a polynomial map

Pages 425-430 by Anthony Manning

Irregularity of the Bergman projection on a smooth bounded domain in $\mathbf{C}^2$

Pages 431-436 by David E. Barrett